# SDR REXA2021110400917

- Difficulty date: October 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDE SEAT TRACK FS 573- FS 661+14 SEGMENT IS CORRODED.
"	"REMOVED & REPLACED SEAT TRACK AT FS 573-FS 661+14 WITH NEW FABRI-     
CATED PART IAW CRJ 900 SRM 53-31-49-101-001-A02, 51-41-02-001-001-A01 
CRJ 900 AMM 53-0-49-400-801-A19, CRJ 900 SRM 53-00-49-201-002-A01 WVAC
EMP STAMP # 791 MTC                                                   
"
